# SDR R61A201405040640

- Difficulty date: May 4, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000021
- Aircraft time: 25,851 hours, 19,211 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND LT HORIZONTAL STAB RIB 12 FWD CENTER SPAR UPPER SURFACE AT 2 RIVETS 1 IS 4 BACK OFF OF FWD SPAR OTHER IS 5 BACK OFF FWD SPAR.  MX REMOVED CRACKED FLANGES ON RIB 12A AND INSTALLED SHEAR CLIPS IAW ETD 2014-170-037309  FOR ALL WORK PERFORMED REPAIRS IS PERMANENT REPAIR AND REQUIRES INSPECTION TASK 55-10-07-0001, INTERNAL  DET THRESHOLD OF 20000, F/C INTERVAL OF 20000, F/C THRESHOLD COUNTED SINCE NEW FCBS55-10-00-005 ISSED DMI 520361/1 FOR INSPECTION TASK. ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED. ANGLES FABERICATED IAW ETD 2014-170-037309 FROM 7475 T761,.040, PO 124852
